Pbibd Analysis Essay

A web solution for Partially Balanced Incomplete Block experimental designs

Authors: Anu SharmaIndian Agricultural Statistics Research Institute, Library Avenue, Pusa, New Delhi 110012, India
Cini VargheseIndian Agricultural Statistics Research Institute, Library Avenue, Pusa, New Delhi 110012, India
Seema JaggiIndian Agricultural Statistics Research Institute, Library Avenue, Pusa, New Delhi 110012, India
Published in:
· Journal
Computers and Electronics in Agriculture archive
Volume 99 Issue C, November 2013
Pages 132-134
Elsevier Science Publishers B. V.Amsterdam, The Netherlands, The Netherlands
table of contentsdoi>10.1016/j.compag.2013.09.004
2013 Article
  Bibliometrics
· Citation Count: 0
· Downloads (cumulative): n/a
· Downloads (12 Months): n/a
· Downloads (6 Weeks): n/a


analysise-learninggeneration of designspartially balanced incomplete block designsrandomizationsoftware

Powered by


The ACM Digital Library is published by the Association for Computing Machinery. Copyright © 2018 ACM, Inc.
Terms of Usage   Privacy Policy   Code of Ethics   Contact Us

References

  • [1] Bose, R. C. and Connor, W. S. (1952). Combinatorial properties of group divisible incomplete block designs. Ann. Math. Statist. 23 367-383.

    Zentralblatt MATH: 0047.12902
    Mathematical Reviews (MathSciNet): MR49144

  • [2] Bose, R. C. and Mesner, D. M. (1959). On linear associative algebras corresponding to association schemes of partially balanced designs. Ann. Math. Statist. 30 21-38.

    Zentralblatt MATH: 0089.15002
    Mathematical Reviews (MathSciNet): MR102157

  • [3] Connor, W. S. and Clatworthy, W. H. (1954). Some theorems for partially balanced designs. Ann. Math. Statist. 25 100-112.

    Zentralblatt MATH: 0055.13303
    Mathematical Reviews (MathSciNet): MR59228

  • [4] Frechet, M. (1937-8). Recherches theoriques modernes sur la theorie des probabilites. Traite du Calciddes Probabilites (ed. Borel), 1 no. 3, Paris.

    Zentralblatt MATH: 0015.26003

  • [5] James, A. T. (1957). The relationship algebra of an experimental design. Ann. Math. Statist. 28 993-1002.

    Zentralblatt MATH: 0078.33703
    Mathematical Reviews (MathSciNet): MR97142

  • [6] Mann, H. B. (1960). The algebra of a linear hypothesis. Ann. Math. Statist. 311-15.

    Zentralblatt MATH: 0102.35901
    Mathematical Reviews (MathSciNet): MR131926

  • [7] Ogawa, J. (1959). The theory of the association algebra and the relationship algebra of a partially balanced incomplete block design. Inst. Statist, mimeo. series 224, Chapel Hill, N. C.

Comments

Leave a Reply

Your email address will not be published. Required fields are marked *